Smooth Julia sets
V. S. Sekovanov
N. A. Nekrasov Kostroma State University
It is known that Julia sets, as a rule, have a fractal structure. In this paper, we give examples of smooth Julia sets, among them: a circle, a segment, an infinite interval, a straight line, and the complex plane. It is shown that the functions studied in the paper are chaotic on their Julia sets. The results obtained by analytical research are visualized using computer programs. The algorithms for constructing the Julia sets considered are indicated.
PDF file (338 kB)
V. S. Sekovanov, “Smooth Julia sets”, Fundam. Prikl. Mat., 21:4 (2016), 133–150
Citation in format AMSBIB
\paper Smooth Julia sets
\jour Fundam. Prikl. Mat.
Citing articles on Google Scholar:
Related articles on Google Scholar:
|Number of views:|